Viên Uống Giảm Đau Hạ Sốt Advil Liqui-Gels Ibuprofen 200 mg., Pain Reliever/Fever Reducer 120 Capsules [Hộp 120 viên]

Hết hàng
-12% 395,000₫ 450,000₫

Sản phẩm tạm hết hàng.

Mô tả

Viên Uống Giảm Đau Hạ Sốt Advil Liqui-Gels Ibuprofen 200 mg., Pain Reliever/Fever Reducer 120 Capsules [Hộp 120 viên]

Cuộc sống hiện đại, bận rộn, tất bật, chạy đua với thời gian khiến cho con người càng có ít thời gian chăm sóc sức khỏe bản thân khiến sức đề kháng và miễn dịch giảm sút. Đồng thời áp lực, căng thẳng trong công việc, chuyện gia đình, tình cảm và các mối lo khác khiến cơ thể thường xuyên bị đau đầu, đau nhức toàn thân, dễ bị cảm cúm,... Những cơn đau có lợi bởi báo hiệu cho chúng ta biết được cơ thể đang gặp vấn đề, cần phải được điều chỉnh chế độ ăn uống, nghỉ ngơi, điều trị bệnh, tuy nhiên nó cũng gây nên những khó chịu, mệt mỏi, mất tinh thần, không thể tập trung làm việc hiệu quả.

Viên Uống Giảm Đau Hạ Sốt Advil Liqui-Gels Ibuprofen là sự lựa chọn đáng tin cậy dành cho bạn để loại bỏ nhanh các hiện tượng đau nhức, đau đầu, đau răng, đau xương khớp, đau lưng, cảm cúm thông thường, và cũng có tác dụng hạ sốt.

CÔNG DỤNG

- Làm giảm nhanh những cơn đau nhức:

  • Đau đầu: Do stress, thay đổi thời tiết, thay đổi hormone, hoạt động quá sức, do uống nhiều rượu,...
  • Đau răng
  • Đau mỏi cơ bắp
  • Đau do viêm khớp 
  • Đau lưng, đau vai
  • Đau bụng trong chu kỳ kinh nguyệt

- Trả lại tinh thần thoải mái, dễ chịu, cân bằng để tiếp tục công việc, học tập hiệu quả, nâng cao chất lượng cuộc sống.

- Bên cạnh đó, cũng có chức năng trị cảm cúm thông thường và làm hạ sốt.

- Chấm dứt nhanh chóng các cơn đau ảnh hưởng đến sức khỏe và tinh thần của bạn.

- Sản phẩm  được sản xuất trên công nghệ tiên tiến, đạt những tiêu chuẩn nghiêm ngặt và chất lượng Hoa Kỳ, giúp hấp thụ nhanh, giảm đau hiệu quả và nhanh chóng, hạn chế tối đa các tác dụng phụ không mong muốn.

THÀNH PHẦN

 Mỗi viên có chứa thành phần Xanh FD & C số 3, Gelatin, dược phẩm Ink, Polyethylene Glycol, Potassium Hydroxide, nước tinh khiết, Sorbitan, Sorbitol.

ĐỐI TƯỢNG SỬ DỤNG

Sản phẩm dùng cho người lớn và trẻ em trên 12 tuổi.

HƯỚNG DẪN SỬ DỤNG 

Sử dụng 1 viên cho 4-6 tiếng đồng hồ. Nếu những cơn đau kéo dài, tiếp tục sử dụng, nếu quá đau có thể sử dụng 2 viên cùng lúc. Tuy nhiên không uống quá 6 viên/ngày.  Không sử dụng liên tục trong 10 ngày.

THÔNG TIN SẢN PHẨM 
Thương hiệuGreat Value
Xuất xứMỹ
Qui cách đóng gói120 viên/hộp 
Hạn sử dụngcập nhật khi liên hệ 

*Lưu ý:

  • Ibuprofen có thể gây nên phản ứng dị ứng nặng, phát ban, sưng mặt, hen suyễn.

  • Với phụ nữ đang mang thai, hỏi ý kiến bác sĩ trước khi dùng. Tuyệt đối không dùng cho 3 tháng cuối thai kỳ tránh gây ảnh hưởng cho thai nhi hoặc biến chứng trong khi sinh.

  • Ngưng sử dụng nếu bạn gặp phải các triệu chứng sau đây: Đau dạ dày, đau bụng, ợ nóng, chảy máu, huyết áp cao, bệnh tim, thận.

  • Bảo quản nơi thoáng mát, nhiệt độ thường, tránh nhiệt độ cao. Tránh xa tầm tay của trẻ em.


Advil Liqui-Gels Ibuprofen 200 mg., Pain Reliever/Fever Reducer 120 Capsules

#1 Choice for Tough Pain Relief

Advil® delivers relief that's fast with strength that lasts. Millions of people choose Advil® for powerful relief of tough aches and pains including headache, muscle ache, backache, joint pain and minor arthritis pain. No wonder more people reach for Advil® than any other pain reliever.

*Among OTC pain relievers.

Features and Benefits

  • Powerful Relief at the Site of Pain

    Get relief right where you need it. Advil® tablets deliver lasting pain relief of headaches, muscle pain, back pain, joint pain, menstrual pain, and more.

  • Safe and Effective

    Pain doesn’t stand a chance with Advil®. The medicine in Advil® is #1 doctor recommended for joint pain.2 For over 30 years, people have chosen Advil® for safe and effective relief of their tough aches and pains.

  • Strength that Lasts

    Advil® tablets provide powerful pain relief with the strength to last for hours. No other OTC pain reliever has been proven to work faster or stronger than Advil®.1

Sleeplessness Tips

While there are many pain relievers available for sale without a prescription, it is important to know the differences between them. The pain reliever in Advil® (Ibuprofen) is part of a class of drugs called non-steroidal anti-inflammatory drugs (NSAID) that also includes aspirin and naproxen sodium. Clinical studies have shown that when taken as directed, Advil® is a safe and effective pain reliever.

When taking other medications, it is important to understand the ingredients to reduce the risk of drug interaction and adverse events. Advil® is different than other OTC pain medications and does not contain acetaminophen, an active ingredient often found in many other pain relievers.

Advil® is the #1 doctor recommended pain reliever for joint pain.2 For over 30 years, patients and doctors have trusted Advil® to deliver powerful relief from many kinds of acute pain: headache, muscle aches, minor arthritis and other joint pain, and backache.

1 Among OTC pain relievers

2 Based on a monthly survey of doctor recommendations

Get Yourself Moving

The basics: principles for pain-free fitness

Delayed, onset muscle soreness is pain or discomfort often felt 24 to 72 hours after exercising. Perhaps the two most important things to remember for pain free fitness are: WARM UP FIRST, COOL DOWN LAST. These two crucial steps, with stretching as an element integral to both, will help you improve your health through fitness without suffering unnecessary pain or injury.

Warm up first

How?

  • Two to five minutes of low-level aerobic activity prior to your workout, starting slowly and gradually increasing in intensity.
  • Gentle, static stretching exercises that work the major muscle groups.

Why?

  • Increases your body temperature to literally warm up muscle fibers. Warm muscles, tendons and ligaments are more fluid, so they stretch and contract more easily, which helps make them stronger and decreases the risk of injury.
  • Gets the heart pumping faster, which helps increase blood flow to muscles.

Cool down last

How?

  • Two to five minutes of continued mild activity after exercise, gradually decreasing in intensity.
  • Slow stretching exercises to re-stretch the muscles.

Why?

  • Gradually slows down the heart's pumping action to prevent blood from pooling in lower muscles, which reduces blood flow to the heart and brain that causes faintness—or worse.
  • Can prevent muscle stiffness and soreness by re-stretching muscles that are shortened during exercise.
 

Sản phẩm liên quan

 Viên Uống Giảm Đau Hạ Sốt Advil Liqui-Gels Ibuprofen 200 mg., Pain Reliever/Fever Reducer 120 Capsules [Hộp 120 viên]
 Viên Uống Giảm Đau Hạ Sốt Advil Liqui-Gels Ibuprofen 200 mg., Pain Reliever/Fever Reducer 120 Capsules [Hộp 120 viên]
 Viên Uống Giảm Đau Hạ Sốt Advil Liqui-Gels Ibuprofen 200 mg., Pain Reliever/Fever Reducer 120 Capsules [Hộp 120 viên]
 Viên Uống Giảm Đau Hạ Sốt Advil Liqui-Gels Ibuprofen 200 mg., Pain Reliever/Fever Reducer 120 Capsules [Hộp 120 viên]
 Viên Uống Giảm Đau Hạ Sốt Advil Liqui-Gels Ibuprofen 200 mg., Pain Reliever/Fever Reducer 120 Capsules [Hộp 120 viên]
 Viên Uống Giảm Đau Hạ Sốt Advil Liqui-Gels Ibuprofen 200 mg., Pain Reliever/Fever Reducer 120 Capsules [Hộp 120 viên]
 Viên Uống Giảm Đau Hạ Sốt Advil Liqui-Gels Ibuprofen 200 mg., Pain Reliever/Fever Reducer 120 Capsules [Hộp 120 viên]